# SDR Y2PA96027

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Amd FALCON
- Aircraft serial: 57
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: MY20114138111
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - NR 3 LEFT FLAP RAIL CRACKED.  CRACK IS 0.154 INCHES LONG AND IS 3.334 INCHES FORWARD OF THE AFT END OF THE RAIL ON THE UPPER SURFACE.  ESTABLISHED A 'CARRY OVER ITEM' TO RE-INSPECT EACH 300 HOURS OR 6 MONTHS DURING EACH A-CHECK IAW FALCON MM 12-30-6, CHAPTER 5, ITEM NR 12-30-6.  NO FURTHER ACTION REQUIRED AT THIS TIME.  A NEW REPORT WILL BE SUBMITTED SHOULD THE CRACK PROPAGATE BEYOND LIMITS.  (X)
